# SDR ASAA0280145

- Difficulty date: April 25, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 2225
- Condition: Discharged
- Location: Mid Cabin
- Part time: 33,148 hours, 17,894 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING LINE CHECK EXTERIOR, OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED POWER SUPPLY.  EMERGENCY LIGHTS THEN OPERATED PROPERLY.  (M)
